Alert archive / Pennsylvania / Freezing Rain Advisories in 2009
Freezing Rain Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freezing rain advisory at Dec 13, 2009, 1:50 PM EST for 4 counties in Pennsylvania; Morris County, Sussex County, Warren County, New Jersey. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2009, 1:50 PM EST (18:50 UTC)
- Expired
- Dec 13, 2009, 5:41 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 123 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1614 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 359 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KPHI 131850 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 150 PM EST SUN DEC 13 2009 NJZ007-008-PAZ061-062-132100- /O.CAN.KPHI.WW.Y.0012.000000T0000Z-091213T1900Z/ /O.NEW.KPHI.ZR.Y.0002.091213T1850Z-091213T2100Z/ WARREN-MORRIS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...ALLENTOWN... BETHLEHEM...EASTON 150 PM EST SUN DEC 13 2009 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS REPLACED THE WINTER WEATHER ADVISORY WITH A FREEZING RAIN ADVISORY...WHICH IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. POCKETS OF FREEZING RAIN ARE STILL OCCURRING ACROSS THE AREA. TEMPERATURES CONTINUE TO RISE AND MOST PLACE SHOULD BE ABOVE FREEZING BY 4 PM. ICE ACCRETIONS FROM THE FREEZING RAIN SHOULD AVERAGE BETWEEN ONE TENTH AND A QUARTER OF AN INCH. BUT...ANY ICE ON UNTREATED SURFACES WILL MAKE FOR SLIPPERY AND HAZARDOUS TRAVELING. ACCIDENTS HAVE BEEN REPORTED IN THE REGION. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. $$ NJZ001-PAZ054-055-132300- /O.CAN.KPHI.WW.Y.0012.000000T0000Z-091213T1900Z/ /O.NEW.KPHI.ZR.Y.0002.091213T1850Z-091213T2300Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 150 PM EST SUN DEC 13 2009 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS REPLACED THE WINTER WEATHER ADVISORY WITH A FREEZING RAIN ADVISORY...WHICH IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. AREAS OF FREEZING RAIN ARE STILL OCCURRING ACROSS THE REGION... ESPECIALLY IN SOME OF THE HIGHER TERRAIN VALLEYS. TEMPERATURES CONTINUE TO SLOWLY RISE AND MOST PLACE SHOULD BE ABOVE FREEZING BY 6 PM. ICE ACCRETIONS FROM THE FREEZING RAIN SHOULD AVERAGE BETWEEN ONE TENTH AND A QUARTER OF AN INCH. BUT...ANY ICE ON UNTREATED SURFACES WILL MAKE FOR SLIPPERY AND HAZARDOUS TRAVELING. ACCIDENTS HAVE BEEN REPORTED IN THE REGION. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. $$ NJZ009-010-PAZ060-132000- /O.CAN.KPHI.WW.Y.0012.000000T0000Z-091213T1900Z/ HUNTERDON-SOMERSET-BERKS- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE...READING 150 PM EST SUN DEC 13 2009 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE WINTER WEATHER ADVISORY. TEMPERATURES HAVE RISEN ABOVE FREEZING IN MOST PLACES IN THE AREA. THERE MIGHT BE SOME ISOLATED POCKETS OF FREEZING RAIN IN NORTHERN PARTS OF THE COUNTY, BUT TEMPERATURES SHOULD CONTINUE TO RISE THROUGH THE AFTERNOON. HOWEVER FREEZING RAIN ADVISORIES REMAIN IN EFFECT FOR PLACES FARTHER TO THE NORTH. PLEASE BE CAUTIOUS IF YOUR DRIVING PLANS TAKE YOU TO LOCATIONS FARTHER TO THE NORTH. $$ GIGI
2 follow-up statements
000 WWUS41 KPHI 132044 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EST SUN DEC 13 2009 NJZ007-008-PAZ061-062-132145- /O.CAN.KPHI.ZR.Y.0002.000000T0000Z-091213T2100Z/ WARREN-MORRIS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...ALLENTOWN... BETHLEHEM...EASTON 344 PM EST SUN DEC 13 2009 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE FREEZING RAIN ADVISORY. TEMPERATURES HAVE RISEN ABOVE FREEZING IN MOST AREAS. THERE COULD BE A COUPLE OF ISOLATED LOCATIONS THAT MIGHT STILL HAVE FREEZING RAIN TOWARD THE POCONOS AND SUSSEX COUNTY, BUT THE TREND IN THE RISE OF TEMPERATURES WILL CONTINUE. $$ PAZ054-055-132145- /O.CAN.KPHI.ZR.Y.0002.000000T0000Z-091213T2300Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 344 PM EST SUN DEC 13 2009 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE FREEZING RAIN ADVISORY. TEMPERATURES HAVE RISEN ABOVE FREEZING IN MOST AREAS. THERE COULD BE A COUPLE OF ISOLATED LOCATIONS THAT MIGHT STILL HAVE FREEZING RAIN, BUT THE TREND IN THE RISE OF TEMPERATURES WILL CONTINUE. $$ NJZ001-132300- /O.CON.KPHI.ZR.Y.0002.000000T0000Z-091213T2300Z/ SUSSEX- INCLUDING THE CITY OF...NEWTON 344 PM EST SUN DEC 13 2009 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. POCKETS OF FREEZING RAIN ARE STILL OCCURRING ACROSS THE REGION... ESPECIALLY IN SOME OF THE HIGHER TERRAIN VALLEYS. TEMPERATURES CONTINUE TO SLOWLY RISE AND MOST PLACE SHOULD BE ABOVE FREEZING BY 6 PM. ICE ACCRETIONS FROM THE FREEZING RAIN SHOULD AVERAGE BETWEEN ONE TENTH AND A QUARTER OF AN INCH. BUT...ANY ICE ON UNTREATED SURFACES WILL MAKE FOR SLIPPERY AND HAZARDOUS TRAVELING. ACCIDENTS HAVE BEEN REPORTED IN THE REGION. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. $$ TFG
000 WWUS41 KPHI 132241 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 541 PM EST SUN DEC 13 2009 NJZ001-132345- /O.CAN.KPHI.ZR.Y.0002.000000T0000Z-091213T2300Z/ SUSSEX- INCLUDING THE CITY OF...NEWTON 541 PM EST SUN DEC 13 2009 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE FREEZING RAIN ADVISORY. THE RAIN IS ABOUT TO END IN SUSSEX COUNTY AND MOST TEMPERATURES IN THE COUNTY HAVE RISEN ABOVE FREEZING. THERE COULD BE SOME ICY SPOTS ON UNTREATED ROADWAYS, BRIDGES AND OVERPASSES THROUGH THE NIGHT. PLEASE BE CAREFUL IF YOU ARE DRIVING OVERNIGHT. $$ TFG
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freezing rain advisory went out at Dec 13, 1:41 PM EST, 9 minutes earlier.
Area forecast discussion, Dec 13, 1:41 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
141 PM EST SUN DEC 13 2009
.SYNOPSIS...
A FRONTAL SYSTEM WITH ATTENDANT LOW PRESSURE WILL APPROACH THIS
AFTERNOON AND MOVE ACROSS THE AREA THIS EVENING. TRANSIENT HIGH
PRESSURE WILL MOVE ACROSS THE AREA ON MONDAY. A COLD FRONT WILL
APPROACH MONDAY NIGHT AND CROSS THE AREA ON TUESDAY. HIGH PRESSURE
WILL BUILD TOWARD THE AREA GRADUALLY INTO THE LATTER PART OF THE
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE WILL BE EXTEND/CHANGE THE WINTER WEATHER ADVISORY, NOW THAT
ITS ALL FREEZING RAIN, TO A FREEZING RAIN ADVISORY IN THE LEHIGH
VALLEY AND WARREN AND MORRIS COUNTIES TIL 4 PM AND THE POCONOS AND
SUSSEX COUNTY NEW JERSEY TIL 6 PM. WHILE THERE ARE LOCATIONS IN
ALL OF THESE COUNTIES THAT ARE ABOVE FREEZING, THERE ARE ENOUGH
POCKETS OF FREEZING RAIN STILL AROUND THAT WILL NECESSITATE AN
EXTENSION. THE HIGHEST ACCRUAL OF ICE WE HAVE RECEIVED IS ABOUT .2
OF AN INCH IN FORKS TOWNSHIP, NORTHAMPTON COUNTY. LASTLY WE WILL
LET THE WINTER WEATHER ADVISORY EXPIRE IN BERKS, SOMERSET AND
HUNTERDON COUNTIES AS MOST OF THOSE COUNTIES ARE NOW ABOVE FREEZING.
TOTAL LIQUID EQUIVALENT AMOUNTS ARE EXPECTED TO BE AROUND .50 OT
.75 INCHES. TEMPERATURES ARE SLOWLY RISING, AND WE WILL KEEP AN
EYE ON HIGH TEMPERATURES, WE MAY NOT GET AS HIGH AS WHAT WE ARE
CURRENTLY FORECASTING, SO THIS MAY NEED TO BE ADJUSTED.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
RAIN MOVES OUT TONIGHT, WITH CHANCE POPS SOUTHWEST AND LIKELY POPS
SOUTHEAST DURING THE EVENING BEFORE WE TAKE OUT ALL MENTION OF
RAIN. MODEL SOUNDINGS WANT TO TRAP SOME MOISTURE NEAR THE SURFACE
LATE TONIGHT, AND WITH THE RELATIVE WEAKNESS OF THE FRONT AND THE
DECENT AMOUNT OF PRECIPITATION EXPECTED TODAY IT IS POSSIBLE THAT
A BREAK IN THE CLOUDS AND LIGHTENING WINDS WOULD LEAD TO SOME
FOG. WE HAVE MENTIONED PATCHY FOG FOR NOW AWAY FROM THE COAST AND
THE WATER. TEMPS ARE A BLEND OF CONTINUITY AND THE SOMEWHAT
DISPARATE GUIDANCE. SINCE WE ARE ALLOWING FOR THE POSSIBILITY OF
FOG, WE ALSO ARE ALLOWING FOR THE POSSIBILITY OF SOME RADIATING.
MONDAY LOOKS DRY WITH SOME SUNSHINE AS WEAK HIGH PRESSURE MOVES
ACROSS THE AREA. THE ADVANCING FRONTAL SYSTEM DOES NOT LOOK LIKE
IT HAS A LOT GOING FOR IT AT THIS TIME /FROM LARGE SCALE DYNAMICS
TO MESOSCALE FRONTOGENESIS TO MOISTURE OR ISENTROPIC LIFT/, SO WE
CARRY SOME CLOUDS AND ONLY SLIGHT CHANCE POPS PER THE GUIDANCE.
TEMPERATURES ARE A BLEND OF CONTINUITY, THE MAV AND THE MET.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE OVERALL PATTERN IS FORECAST TO AMPLIFY ONCE AGAIN AS SHORT WAVE
ENERGY IN THE NORTHERN STREAM DIVES SOUTHEASTWARD TUESDAY. THIS WILL
DRIVE AN ARCTIC FRONT ACROSS OUR AREA LATE TUESDAY. AS THE
ASSOCIATED SURFACE LOW INTENSIFIES SOME AS IT MOVES INTO THE
CANADIAN MARITIMES TUESDAY NIGHT AND WEDNESDAY, AN EXPANSIVE HIGH
PRESSURE SYSTEM WILL SETTLE INTO THE MIDWEST AND OHIO VALLEY. THE
MODEL GUIDANCE IS IN PRETTY GOOD AGREEMENT WITH THIS SCENARIO,
HOWEVER AS THIS TIMEFRAME PROGRESSES THERE IS INCREASED MODEL
DIFFERENCES.
THE DIVERGENCE IN THE MODEL GUIDANCE IS MOSTLY WITH THE POTENTIAL
FOR ANOTHER NORTHERN STREAM SURFACE LOW FRIDAY AND SATURDAY FROM THE
NORTHERN PLAINS TO THE GREAT LAKES. HPC NOTED THAT THERE IS THE
TENDENCY FOR SOME ENSEMBLE MEMBERS IN THE SPAGHETTI PLOTS TO SUGGEST
MORE DIGGING SOUTHWARD OF THIS NORTHERN STREAM TROUGH INTO THE OHIO
VALLEY EARLY NEXT WEEKEND. SOME OF THE GFS ENSEMBLES HAVE SHOWN THIS
POSSIBILITY AS WELL. THE MORE UNKNOWN FEATURE IS PROBABLY THE
AMPLITUDE OF THE UPSTREAM RIDGE OVER WESTERN NORTH AMERICA ATTM. THE
CANADIAN IS THE MOST AMPLIFIED AND FARTHEST WEST WITH THIS WESTERN
RIDGE WHILE THE GFS APPEARS TO BE TO FLAT AND PROGRESSIVE WITH IT.
HPC ALSO MENTIONED THAT ALTHOUGH ENSEMBLE MEANS OF THE GEFS/ECMWF
SHOW GOOD AGREEMENT ON A MODERATE AMPLITUDE LONGWAVE RIDGE NEAR 110
WEST NEXT WEEKEND, THERE IS A FAIRLY LARGE SPREAD IN THE INDIVIDUAL
ENSEMBLE MEMBERS COMPRISING THE MEAN. OVERALL, THERE LOOKS TO BE
ENOUGH TROUGH AMPLITUDE TO ALLOW FOR MORE DEVELOPMENT OF ANY SURFACE
SYSTEM ENTERING THE TROUGH ALONG THE EAST COAST, THEREFORE THIS WILL
BE WATCHED. HPC WENT WITH A BLEND OF THE GFS/ECMWF THROUGH THURSDAY,
BUT BLENDED IN ABOUT FIFTY PERCENT OF THE ECMWF ENSEMBLE MEAN BY
SATURDAY TO SMOOTH OUT THE DETAILS. OVERALL, A MORE VIGOROUS AND
SOUTHWARD ADJUSTMENT TO THE SYSTEM IN THE GREAT LAKES AND UPPER OHIO
VALLEY SATURDAY WAS DEPICTED ON THE HPC PROGS. WE INITIALIZED WITH
HPC GUIDANCE, BUT DID MAKE SOME MOSTLY MINOR ADJUSTMENTS BASED ON
ADDITIONAL COLLABORATION.
GIVEN THE ABOVE, THE ARCTIC FRONT IS FORECAST TO MOVE THROUGH OUR
AREA TUESDAY EVENING. AN EXPANSIVE HIGH PRESSURE SYSTEM THEN SETTLES
TOWARD THE OHIO VALLEY WEDNESDAY, PLACING OUR CWA UNDER A CAA REGIME
ALONG WITH A TIGHTENED PRESSURE GRADIENT. THE PRESSURE GRADIENT
LOOKS TO RELAX THURSDAY AS THE SURFACE HIGH GRADUALLY BUILDS IN.
THIS THEN SLIDES TO OUR EAST AS A CLIPPER-TYPE SYSTEM MOVES THROUGH
THE NORTHERN PLAINS FRIDAY AND INTO THE UPPER OHIO VALLEY SATURDAY
MORNING. THIS SYSTEM IS WHERE MORE UNCERTAINTY COMES INTO PLAY. FOR
NOW WE MAINTAINED SOME SLIGHT CHC POPS TUESDAY EVENING WITH THE
FRONT MOVING THROUGH /LIMITED MOISTURE LOOKS TO ACCOMPANY THIS/,
THEN DRY WEATHER THROUGH FRIDAY. WE DID CARRY FLURRIES ACROSS OUR
FAR NORTHWEST ZONES THOUGH WEDNESDAY AND WEDNESDAY NIGHT GIVEN THE
COLD NORTHWEST FLOW. WILL HAVE TO SEE IF LAKE EFFECT STREAMERS CAN
MAKE IT INTO PARTS OF OUR CWA. FOR NOW, POPS FRIDAY AND SATURDAY
WERE KEPT BELOW SLIGHT CHC GIVEN THE UNCERTAINTY. THE CLIPPER-TYPE
SYSTEM WILL BE WATCHED.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WIDESPREAD IFR AND MVFR CONDITIONS REMAIN ACROSS THE AREA THIS
AFTERNOON. RAIN HAS MOVED INTO ALL TAF SITES, AND WILL CONTINUE
THROUGH THE AFTERNOON. SOME SLEET AND FREEZING RAIN REMAIN FOR
ABE, POSSIBLY RDG, BUT WILL CHANGE OVER TO ALL RAIN AS WE PROGRESS
THROUGH THE EARLY AFTERNOON.
OUTLOOK...
A WEAK HIGH PRESSURE SYSTEM THEN SETTLES ACROSS OUR AREA MONDAY, BUT
THEN SLIDES TO THE EAST. AN ARCTIC FRONT IS FORECAST TO MOVE THROUGH
OUR AREA LATER TUESDAY WITH THE CHANCE OF SOME SHOWERS. THIS SYSTEM
APPEARS TO HAVE LIMITED MOISTURE WITH IT. A GUSTY NORTHWEST WIND IS
THEN FORECAST TO BECOME ESTABLISHED WEDNESDAY AND THURSDAY AS A
STRONG HIGH PRESSURE SYSTEM GRADUALLY ARRIVES FROM THE WEST.
&&
.MARINE...
WINDS HAVE BECOME SRLY OVER THE WATERS AND THE SPEEDS HAVE BEGUN
A SLOW INCREASE. LOOKS LIKE THE SCA FLAG WILL WORK OUT WELL OVER
THE WATERS TODAY WITH DECENT WARM ADVECTION OVER THE WATERS. GFS
MODEL SUGGESTS THAT A SHORT PERIOD OF LOW-END GALE GUSTS MAY OCCUR
AT 44009 AROUND 18Z...BUT CONFIDENCE IN THIS OCCURRING IS RATHER
LOW AND A GALE WILL NOT BE ISSUED. I MAY INSERT A FEW HIGHER GUSTS
IN THE CWF WORDING HOWEVER.
WINDS AND SEAS WILL DECREASE TONIGHT AS THE LOW/FRONT PULL AWAY AND
HIGH PRESSURE BUILDS IN. ANOTHER FRONT AND DEEPENING LOW (OVER THE
OCEAN) WILL RESULT IN DECENT NW WINDS LATE TUE NGT INTO THU. SCA OR
GALE FLAGS WILL BE NEEDED THEN.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZING RAIN ADVISORY UNTIL 6 PM EST THIS EVENING FOR PAZ054-
055.
FREEZING RAIN ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
PAZ061-062.
NJ...FREEZING RAIN ADVISORY UNTIL 6 PM EST THIS EVENING FOR NJZ001.
FREEZING RAIN ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
NJZ007-008.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST MONDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...DELISI
NEAR TERM...DELISI/GIGI/ROBERTSON
SHORT TERM...DELISI
LONG TERM...GORSE
AVIATION...OHARA
MARINE...OHARAHazardous weather outlook, Dec 13, 12:38 PM EST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1238 PM EST SUN DEC 13 2009 PAZ054-055-060>062-141745- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 1238 PM EST SUN DEC 13 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-141745- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- 1238 PM EST SUN DEC 13 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016>019-021-022-027-PAZ067>069-141745- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS- 1238 PM EST SUN DEC 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ012>015-020-023>026-PAZ070-071- 141745- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-OCEAN- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- DELAWARE-PHILADELPHIA- 1238 PM EST SUN DEC 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-141745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1238 PM EST SUN DEC 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 13, 9:00 AM EST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 900 AM EST SUN DEC 13 2009 NJZ001-007>010-012-013-015-019-020-PAZ067>069-131600- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-NORTHWESTERN BURLINGTON-OCEAN-CHESTER- MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...TRENTON... MOORESTOWN...MOUNT HOLLY...JACKSON...WEST CHESTER...NORRISTOWN... DOYLESTOWN 900 AM EST SUN DEC 13 2009 ...ISOLATED AREAS OF FREEZING RAIN OR SLEET POSSIBLE... A FEW ISOLATED AREAS OF FREEZING RAIN OR SLEET ARE POSSIBLE FOR AN HOUR OR TWO THIS MORNING AS RAIN MOVES INTO AREAS WHERE TEMPERATURES ARE STILL BELOW FREEZING. PRECIPITATION SHOULD CHANGE TO ALL RAIN AS TEMPERATURES CONTINUE TO RISE ABOVE FREEZING LATER THIS MORNING AND INTO THE AFTERNOON. ROADWAYS SHOULD REMAIN MOSTLY WET, BUT THERE COULD BE A FEW ICY SPOTS ON THE ROADS. DRIVERS ARE URGED TO USE CAUTION WHILE DRIVING. SLOW DOWN AND ALLOW PLENTY OF ROOM BETWEEN YOURSELF AND THE CAR IN FRONT OF YOU.
Special weather statement, Dec 13, 10:12 AM EST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1012 AM EST SUN DEC 13 2009 PAZ067>069-131700- CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...WEST CHESTER...NORRISTOWN...DOYLESTOWN 1012 AM EST SUN DEC 13 2009 ...POCKETS OF LINGERING FREEZING RAIN OR SLEET... THERE ARE A FEW POCKETS OF FREEZING RAIN OR SLEET THAT MAY LINGER AROUND THE AREA FOR THE NEXT HOUR OR TWO, ESPECIALLY FOR HIGHER ELEVATIONS. MANY AREAS HAVE MOVED ABOVE FREEZING, BUT ELEVATED SURFACES AND HIGHER ELEVATIONS MAY HANG ON TO THE FREEZING PRECIPITATION A LITTLE LONGER THIS MORNING. THERE COULD BE SOME ICY SPOTS ON THE ROADS. PRECIPITATION IS EXPECTED TO CHANGE TO ALL RAIN AS TEMPERATURES CONTINUE TO RISE ABOVE FREEZING LATER THIS MORNING AND INTO THE AFTERNOON. DRIVERS ARE URGED TO USE CAUTION WHILE DRIVING. SLOW DOWN AND ALLOW PLENTY OF ROOM BETWEEN YOURSELF AND THE CAR IN FRONT OF YOU. ROBERTSON
Nearby
Freezing Rain Advisories in Pennsylvania, 2009Freezing Rain Advisories in New Jersey, 2009Every freezing rain advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.